MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF1COMP; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF1COMP; NO MATCH
Model Number CD3249-40
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic for a follow up.Device interrogation revealed capacitor maintenance charge time out on the implantable cardioverter defibrillator (icd).The physician elected to explant and replace the icd.There were no patient consequences.
 
Additional Manufacturer Narrative
The reported event of a charging anomaly was confirmed.Interrogation of the device revealed the device was above elective replacement indicator (eri) when received.Charge timeout was confirmed.The cause of the charge timeout was due to a hybrid anomaly.

Brand Name
UNIFY QUADRA CRT-D, US MODEL, DF1COMP
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19958378
Report Number2017865-2024-62275
Device Sequence Number20626479
Product Code NIK
UDI-Device Identifier05414734504539
UDI-Public(01)05414734504539(10)A000147404(17)250228
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberCD3249-40
Device Lot NumberA000147404
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date08/11/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown